# SDR DALA2015121707664

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 53,563 hours, 23,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, MID LAV WASTE DUMP STRUCTURE BOX AT BS 700 RT IS CORRODED.  FABRICATED NEW DOUBLER IAW DWG 143N3412 AND SRM 51-40- 02.  INSTALLED NEW DOUBLER IAW SRM 51-40-02.
